Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Jun 30, 2021, 2:00 PM CDT for Florence County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 2:00 PM CDT (19:00 UTC)
- Expired
- Jun 30, 2021, 2:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
County Florence County, WI
The radar
The Marquette radar (KMQT), 100 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WWUS83 KGRB 301900
SPSGRB
Special Weather Statement
National Weather Service Green Bay WI
200 PM CDT Wed Jun 30 2021
WIZ012-013-301945-
Florence WI-Northern Marinette County WI-
200 PM CDT Wed Jun 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLORENCE AND
NORTHERN MARINETTE COUNTIES UNTIL 245 PM CDT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm near
Norway, or near Iron Mountain, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kingsford, Pembine, Homestead, Niagara, Dunbar, Aurora, Beecher,
Fence, West Bass Lake Campground and Miscauno Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4588 8808 4586 8808 4582 8814 4578 8809
4578 8805 4579 8799 4577 8799 4575 8787
4568 8778 4566 8783 4560 8777 4556 8779
4556 8783 4554 8780 4547 8781 4545 8784
4570 8843 4572 8843 4572 8848 4575 8855
TIME...MOT...LOC 1859Z 296DEG 19KT 4574 8799
$$
HykinWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Jun 30, 12:32 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 30, 12:32 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1232 PM CDT Wed Jun 30 2021 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 325 AM CDT Wed Jun 30 2021 Patchy dense fog should dissipate shortly after sunrise, with sunny skies this morning and increasing clouds in the afternoon. The right entrance region of a 65kt jet at 300mb will move across northeast Wisconsin this afternoon and evening while a cold front drops south from the Upper Peninsula. This should result in scattered showers and thunderstorms, mostly east of an Iron Mountain to Waupaca line. Thunderstorms seem mostly likely along the lake and bay breezes. Instability looks adequate and temperatures aloft cool enough for the possibility of half inch hail and wind gusts to 40 mph with the strongest storms. Highs today will be several degrees above average in most places. Whatever convection remains during the early evening hours should dissipate quickly after sunset, with skies clearing overnight. Drier air and light winds should allow temperatures to fall a couple degrees below normal. Northeast winds will bring in cooler and drier air Thursday as high pressure moves south from Hudson's Bay. There could be a few showers in central Wisconsin where low level moisture will be slowest to leave. Highs will be several degrees below average. .LONG TERM...Thursday Night Through Tuesday Issued at 325 AM CDT Wed Jun 30 2021 Fairly quiet conditions will be in place for the extended period. Guidance has come into agreement that the trough which has been bringing us periodic rain for over a week will make its way towards the east coast early Thursday, switching upper flow to the northwest for our region. Developing high pressure under the approaching ridge will bring dry conditions Friday through the weekend, as well plenty of sunshine. Temperatures will initially drop a bit as northwesterly flow brings in cooler air, with highs in the 70s for Friday. But as surface high pressure heads to our east and return flow amps up, the return of southwesterly winds at the surface and plenty of sunshine will drive high temperatures up into the upper 80s and lower 90s for most of the region both Saturday and Sunday. High pressure and ample warm temperatures will likely last through Monday and into Tuesday next week, before the next cold front works its way into the area from the north towards the middle of next week. This will be the only precipitation chance in the extended and will likely also bring high temperatures back towards the lower 80s. && .AVIATION...for 18Z TAF Issuance Issued at 1232 PM CDT Wed Jun 30 2021 Diurnal cumulus clouds will cause SCT-BKN cloud bases between 4-8k ft this afternoon. An approaching cold front and upper level disturbance will produce scattered showers and thunderstorms in the late afternoon and early evening, mainly east of an IMT to EZS to PCZ line. Will include a TEMPO group for thunderstorms across the east-central TAF sites given the higher probability for this activity to reach these sites, with a VCSH for RHI given close proximity to showers but a much lower chance of one hitting that TAF site. Skies should then clear tonight, with good flying weather Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Uhlmann AVIATION.......Kurimski
Hazardous weather outlook, Jun 30, 1:35 PM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 135 PM CDT Wed Jun 30 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 135 PM CDT Wed Jun 30 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This afternoon and Tonight Scattered thunderstorms are expected during the afternoon and early evening, especially across northeast Wisconsin. Some of the thunderstorms could be strong to severe, with the strongest storms capable of producing hail to one inch and 60 mph winds. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-011845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 135 PM CDT Wed Jun 30 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This afternoon and Tonight Scattered thunderstorms are possible during the afternoon and evening. Some storms could be strong to severe, and could produce hail up to one inch and gusty winds to 50 knots. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are possible early next week. Any storms that form may pose a hazard to mariners. Kurimski
In the hours before
Local storm report, Jun 30, 9:59 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 7 NNE HAMBURG 45.18N 89.85W
06/30/2021 M1.30 INCH LINCOLN WI COCORAHS
COCORAHS STATION WI-LN-2 MERRILL 7 W.
0700 AM HEAVY RAIN 3 SSE AMHERST 44.41N 89.26W
06/30/2021 M1.15 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.
0800 AM HEAVY RAIN 1 S ANTIGO 45.13N 89.15W
06/30/2021 M1.00 INCH LANGLADE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ANTW3 ANTIGO 1 SSW.
0805 AM HEAVY RAIN 2 ENE ANTIGO 45.16N 89.11W
06/30/2021 M0.98 INCH LANGLADE WI MESONET
MESONET STATION AGOW3 ANTIGO 2 ENE.
0940 AM HEAVY RAIN 4 SE CRANDON 45.52N 88.85W
06/30/2021 M0.92 INCH FOREST WI MESONET
MESONET STATION CW2099 CRANDON.
0935 AM HEAVY RAIN 2 E ANTIGO 45.15N 89.12W
06/30/2021 M0.91 INCH LANGLADE WI AWOS
AWOS STATION KAIG ANTIGO AIRPORT.
&&Special weather statement, Jun 30, 2:00 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
200 PM CDT Wed Jun 30 2021
WIZ012-013-301945-
Florence WI-Northern Marinette County WI-
200 PM CDT Wed Jun 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLORENCE AND
NORTHERN MARINETTE COUNTIES UNTIL 245 PM CDT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm near
Norway, or near Iron Mountain, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kingsford, Pembine, Homestead, Niagara, Dunbar, Aurora, Beecher,
Fence, West Bass Lake Campground and Miscauno Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4588 8808 4586 8808 4582 8814 4578 8809
4578 8805 4579 8799 4577 8799 4575 8787
4568 8778 4566 8783 4560 8777 4556 8779
4556 8783 4554 8780 4547 8781 4545 8784
4570 8843 4572 8843 4572 8848 4575 8855
TIME...MOT...LOC 1859Z 296DEG 19KT 4574 8799
HykinThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:28 PM CDT | Marine Dense Fog Advisory | GRB | 12 hr | |
| Jun 30, 3:08 PM CDT | Special Marine Warning | GRB | 52 min | |
| Jun 30, 3:35 PM CDT | Special Weather Statement | GRB | Oconto | 55 min |
| Jun 30, 3:43 PM CDT | Special Weather Statement | GRB | Door | 62 min |
| Jun 30, 3:56 PM CDT | Special Marine Warning | GRB | 64 min | |
| Jun 30, 4:35 PM CDT | Special Marine Warning | GRB | 55 min | |
| Jun 30, 5:02 PM CDT | Special Weather Statement | GRB | Brown | 28 min |
| Jun 30, 6:10 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc | 35 min |
| Jun 30, 6:50 PM CDT | Special Weather Statement | GRB | Manitowoc | 25 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.